# SDR GR4D20110907001

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 10,277 hours, 5,023 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 1159M413235
- Part serial: S0262
- Condition: Corroded
- Location: Zone 400
- Part time: 10,277 hours, 5,023 cycles
- Component: Pylon, Gulstm
- Component part number: 1159P41300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUSPENSION LINK CORRODED.
